# SDR SCNA01702

- Difficulty date: July 28, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N291SC
- Make and model: Boeing 727-2K3
- Aircraft serial: 22770
- Aircraft time: 48,533 hours, 1 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED AFT AIRSTAIR EMERGENCY LIGHT BATTERIES.  OPS GOOD.
